# SDR CALA2025112011372

- Difficulty date: November 19, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 91,728 hours, 18,353 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Guide
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FWD LOCK BROKEN AFT CARGO LATERAL GUIDE FWD  RH POS MANUAL DOWNLOCK TAB HAS BROKEN TIP AT AFT CARGO PIT FWD R/H LATERAL GUIDE. LATERAL GUIDE OPERATES NORMALLY ELECTRICALLY.  PLACING AFT CARGO PIT FWD R/H LATERAL GUIDE ON MEL 2554AT.   THIS IS LATERAL GUIDE FWD OF DOOR, PIT POSITION 13, B.A 1408. COMPLIED WITH MEL 2554AT, AFT PIT LATERAL GUIDE AT POSITION 13 (B.A. 1408) FWD RT GUIDE.  REMOVED AND REPLACED AFT CARGO FWD RIGHT LATERAL GUIDE IAW AMM 25-53-16, OPS CHECK GOOD.  MEL CLEARED, PLACARD REMOVED.
